On the closure of the Lizorkin space in spaces of Beppo Levi type

Tom 150 / 2002

Takahide Kurokawa Studia Mathematica 150 (2002), 99-120 MSC: 31B99, 46E35. DOI: 10.4064/sm150-2-1

Streszczenie

The purpose of this paper is to give a characterization of the closure of the Lizorkin space in spaces of Beppo Levi type. As preparations for the proof, we establish the invariance of the Lizorkin space, and give local integral representations for smooth functions.

Autorzy

  • Takahide KurokawaDepartment of Mathematics
    and Computer Science
    Kagoshima University
    890-0065 Kagoshima, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek